Please use this identifier to cite or link to this item:
Title: Normally ordered semigroups
Author: Fernandes, Vítor H.
Issue Date: 2008
Publisher: Cambridge University Press
Abstract: In this paper we introduce the notion of normally ordered block-group as a natural extension of the notion of normally ordered inverse semigroup considered previously by the author. We prove that the class NOS of all normally ordered blockgroups forms a pseudovariety of semigroups and, by using theMunn representation of a block-group, we deduce the decompositions in Mal’cev products NOS = EI m POI and NOS \ A = N m POI, where A, EI and N denote the pseudovarieties of all aperiodic semigroups, all semigroups with just one idempotent and all nilpotent semigroups, respectively, and POI denotes the pseudovariety of semigroups generated all semigroups of injective order-preserving partial transformations on a finite chain. These relations are obtained after showing that BG = EI m Ecom = N m Ecom, where BG and Ecom denote the pseudovarieties of all block-groups and all semigroups with commuting idempotents, respectively.
Description: Glasgow Mathematical Journal, nº 50 (2008), p. 325-333
ISSN: 0017-0895
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Fernandes_2008.pdf178,86 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.